# SDR UHLA2013072400346

- Difficulty date: July 24, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 11,353 hours, 8,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT FLOOR SUPPORT UPPER SHEET BETWEEN FR85 AND 86.  R & R UPPER SHEET.
